# SDR CA970902031

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B100
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1D212
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, IT WAS REPORTED RIGHT BOOSTER PUMP WAS NOT WORKING.  MAINTENANCE CHECKED INDICATED PUMP WAS NOT OPERATING AT 1 PSI.  PUMP WAS REPLACED.
